Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 42, NWS La Crosse, WI

June 6, 2006Clark County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 6, 2006, 4:07 PM CDT for Clark County, Wisconsin. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2006, 4:07 PM CDT (21:07 UTC)
Expired
Jun 6, 2006, 4:45 PM CDT
In force
38 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Clark County, WI

The radar

The La Crosse radar (KARX), 115 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1482 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 062107
SVRARX
WIC019-062145-
/O.NEW.KARX.SV.W.0042.060606T2107Z-060606T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
407 PM CDT TUE JUN 6 2006

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CLARK COUNTY IN CENTRAL WISCONSIN...

* UNTIL 445 PM CDT

* AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  LOYAL...OR ABOUT 14 MILES NORTH OF NEILLSVILLE...AND MOVING
  SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VEEFKIND AROUND 425 PM...
  CHILI AROUND 435 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4479 9055 4473 9061 4454 9032 4472 9031

$$

BOYNE
5 follow-up statements
000 
WWUS53 KARX 062114
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
413 PM CDT TUE JUN 6 2006

WIC019-062145-
/O.CON.KARX.SV.W.0042.000000T0000Z-060606T2145Z/
CLARK WI-
413 PM CDT TUE JUN 6 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EAST CENTRAL CLARK COUNTY...

AT 410 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LOYAL...OR 13 MILES NORTH OF NEILLSVILLE...MOVING SOUTHEAST AT
20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  VEEFKIND AROUND 430 PM...
  CHILI AROUND 440 PM...

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4479 9055 4473 9061 4454 9032 4472 9031

$$

BOYNE
000 
WWUS53 KARX 062123
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
421 PM CDT TUE JUN 6 2006

WIC019-062145-
/O.CON.KARX.SV.W.0042.000000T0000Z-060606T2145Z/
CLARK WI-
421 PM CDT TUE JUN 6 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EAST CENTRAL CLARK COUNTY...

AT 410 PM...A POLICE OFFICER IN GREENGOOD REPORTED 60 MPH WINDS AND
PEA SIZE HAIL.

AT 419 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LOYAL...OR 13 MILES NORTH OF NEILLSVILLE...MOVING EAST AT 15
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  VEEFKIND AROUND 435 PM...
  CHILI AROUND 440 PM...

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4479 9055 4473 9061 4454 9032 4472 9031

$$

BOYNE
000 
WWUS53 KARX 062129
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
428 PM CDT TUE JUN 6 2006

WIC019-062145-
/O.CON.KARX.SV.W.0042.000000T0000Z-060606T2145Z/
CLARK WI-
429 PM CDT TUE JUN 6 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EAST CENTRAL CLARK COUNTY...

AT 410 PM...A POLICE OFFICER IN GREENGOOD REPORTED 60 MPH WINDS AND 
PEA SIZE HAIL.

AT 423 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR VEEFKIND...OR 13 MILES NORTHEAST OF NEILLSVILLE...MOVING EAST 
AT 15 MPH.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4479 9055 4473 9061 4454 9032 4472 9031

$$

BOYNE
000 
WWUS53 KARX 062142
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
441 PM CDT TUE JUN 6 2006

WIC019-062145-
/O.CON.KARX.SV.W.0042.000000T0000Z-060606T2145Z/
CLARK WI-
441 PM CDT TUE JUN 6 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EAST CENTRAL CLARK COUNTY...

AT 440 PM...AMATEUR RADIO OPERATOR REPORTED 50 MPH WINDS AND PEA 
SIZE HAIL 1 MILE SOUTH OF CHILI.

AT 436 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CHILI...OR 11 MILES EAST OF NEILLSVILLE...MOVING EAST AT 15 MPH.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4479 9055 4473 9061 4456 9035 4454 9032
      4472 9031

$$

BOYNE
000 
WWUS53 KARX 062145
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
445 PM CDT TUE JUN 6 2006

WIC019-062154-
/O.EXP.KARX.SV.W.0042.000000T0000Z-060606T2145Z/
CLARK WI-
445 PM CDT TUE JUN 6 2006

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARK COUNTY HAS 
EXPIRED...

LAT...LON 4479 9055 4473 9061 4456 9035 4454 9032
      4472 9031

$$

BOYNE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:48 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 6, 2:48 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
248 PM CDT TUE JUN 6 2006

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

FORECAST CONCERNS THIS PACKAGE...RAIN/TSRA CHANCE EARLY THIS EVENING
AND AGAIN FRI NIGHT...CLOUDS/TEMPERATURES THROUGH THE PERIOD.

DATA ANALYSIS AT 18Z SHOWED LOW PRESSURE OVER WESTERN ONT WITH A
TROUGH/FRONT TO THE SOUTH NEAR A KASX-KLSE-KDSM LINE. VIS IMAGERY/
SFC OBS SHOWED BKN/OVC STRATUS DECK EAST OF THE FRONT...LIMITING
HEATING/DESTABILIZATION THERE EARLY THIS AFTERNOON. MOISTURE/DEW
POINT DROP-OFF LAGS THE FRONT BY 50-100NM...WITH ML CAPES OF 1K TO
2K IN THIS AREA ALONG/BEHIND THE FRONT. AREA WSR-88D/S SHOW
SHRA/TSRA EARLY THIS AFTERNOON GENERALLY CONFINED TO NORTHERN
WI/NORTHEAST MN NEAR THE VORT MAX/COOL POOL ALOFT AND OVER EASTERN
IA WITH A BIT BETTER CONVERGENCE ALONG THE FRONT IN THE LOW LEVEL
MOISTURE AXIS.

NO MAJOR ERRORS NOTED WITH 06/12Z MODEL INITIALIZATIONS. NAM/GFS
SOLUTIONS REASONABLY SIMILAR TO EACH OTHER AND THEIR PREVIOUS RUNS
TO 00Z FRI. SOLUTIONS THEN DIVERGE FOR THU NIGHT INTO FRI NIGHT...
WITH EACH REMAINING REASONABLY SIMILAR TO ITS PREVIOUS RUN. GFS
PROVIDED ITS USUAL BETTER FIT OF 850-500MB HGTS TO THE CONUS RA-OB
DATA. BOTH NAM/GFS INITIALIZED ABOUT 5F TOO HIGH WITH SFC DEW
POINTS IN THE MOISTURE PLUME INTO THE REGION. WV IMAGERY SHOWED NAM
LOOKED BETTER INITIALIZED WITH THE NORTHERN MN SHORTWAVE...WHILE GFS
LOOKED BETTER OVER THE WEST COAST/EASTERN PAC. NAM LOOKS TOO STRONG
WITH THE SHORTWAVE OVER SOUTHERN CA...AND IT IS THIS WAVE THE NAM
LOOKS TO BRINGS THRU THE CENTRAL CONUS RIDGE AND TOWARD THE AREA IN
THE THU NIGHT/FRI TIME-FRAME. DPROG/DT OF 500MB HGTS AT 06/12Z
SHOWED THE 05/12Z AND 04/12Z RUNS VERIFIED QUITE WELL...WITH GFS
OVERALL BETTER AND SHOWING BETTER RUN-TO-RUN CONSISTENCY. FOR 00-
36HRS...MODELS HAVE TRENDED TOWARD A COMPROMISE OF THEIR EARLIER
RUNS WITH BOTH THE TROUGH PASSING THE REGION THIS EVENING AND THE
NEXT ONE NORTH OF LAKE SUPERIOR BY 00Z THU. FOR 36-60HRS...MODELS
MAINTAIN DECENT CONSISTENCY WITH THEIR PREVIOUS RUNS ON POSITIONS OF
FEATURES...BUT HAVE TRENDED WEAKER WITH THE WEST COAST TROUGH AND
THE ONE OVER THE SOUTHEAST CONUS. MODELS CONTINUE THE TREND TOWARD A
COMPROMISE OF THEIR 05/12Z RUNS AT 00Z FRI. THRU 84HRS /00Z SAT/...
GFS MAINTAINS GOOD CONSISTENCY WITH ITS PREVIOUS RUNS WITH THE
STRENGTH/POSITION OF THE WEST COAST TROUGH...WHILE BOTH NAM/GFS HAVE
TRENDED SLOWER WITH THE TROUGH PROGRESSING OFF THE EAST COAST.
DATA/MODEL CHECK AT 18Z SHOWED NAM A BIT BETTER WITH THE SFC MASS
FIELDS ACROSS THE CENTRAL CONUS. WV IMAGERY SHOWED A COMPROMISE OF
NAM/GFS LOOKING BEST WITH THE WESTERN LK SUPERIOR SHORTWAVE...WHILE
GFS CONTINUED TO LOOK BETTER WITH FEATURES OVER THE WEST COAST/
EASTERN PAC. A COMPROMISE OF NAM/GFS LOOKED BEST WITH 12Z-18Z PRECIP
ACROSS THE CONUS. WITH A MODEL COMPROMISE LOOKING GOOD AT 18Z...AND
MODELS TRENDING THAT WAY...FAVORED A NAM/GFS BLEND FOR TONIGHT THRU
THU. WITH GFS LOOKING TO HAVE THE BETTER DEPICTION OF FEATURES ALOFT
OVER THE EASTERN PAC/WEST COAST FAVORED ITS SOLUTION...WHICH GETS
SUPPORT FROM ECMWF/UKMET...FOR THU NIGHT INTO FRI NIGHT. FORECAST
CONFIDENCE AVERAGE TO GOOD THIS CYCLE.

IN THE SHORT TERM...CONVERGENCE/FORCING/LIFT ASSOCIATED WITH THE LK
SUPERIOR SHORTWAVE AND SFC TROUGH/FRONT EXITS EAST OF THE FORECAST
AREA EARLY THIS EVENING...WITH NORTHWEST FLOW/SUBSIDENCE IN ITS
WAKE SPREADING A DRIER...STABLE AIRMASS ACROSS THE AREA. RAIN/TSRA
THREAT ENDS QUICKLY THIS EVENING WITH LOSS OF HEATING AND THE DRIER
AIRMASS SPREADING ACROSS THE AREA. SHORTWAVE RIDGING ALOFT AND HIGH
PRESSURE AT THE SFC BUILD ACROSS THE REGION FOR LATER TONIGHT THRU
THU. MODEL SOUNDINGS INDICATED MU CAPES OF 500-1500 J/KG OVER THE
AREA WED AFTERNOON...BUT THIS TIED TO SFC DEW POINTS THAT ARE LIKELY
SOME 5F TO 10F TO HIGH IN THE LOW/MID LEVEL NORTHWEST FLOW UNDER THE
HIGH. AIRMASS DRIER/CAPPED FOR THU. LITTLE IN THE WAY OF FORCING/
LIFT INDICATED FOR WED-THU IN DEEP LAYERED CONFLUENT NORTHWEST FLOW.
MODEL SOUNDINGS/TIME-HGT X-SECTIONS SHOW SOME MID/UPPER LEVEL
MOISTURE IN THE NORTHWEST FLOW...MORE-SO THU...FOR MOSTLY CLEAR/
PARTLY CLOUDY SKIES FROM LATER TONIGHT THRU THU. FAVORING THE LESS
AGGRESSIVE GFS ON BRINGING SHORTWAVE ENERGY THRU THE CENTRAL NOAM
UPPER RIDGE...HIGH PRESSURE HOLDS OVER THE BULK OF THE REGION THRU
FRI WITH LOW LEVEL WARM ADVECTION/MOISTURE TRANSPORT REMAINING OVER
WESTERN MN/IA. GFS MAINTAINS CONSISTENCY WITH ITS EARLIER RUNS
FOR FRI NIGHT...BRINGING SOME WEAK 850-700MB WARM ADVECTION/MOISTURE
TRANSPORT AND 300-310K ISENTROPIC LIFT INTO THE AREA. PREVIOUS
FORECAST GRID-SET CARRIED SMALL CHANCE SHRA/TSRA FRI NIGHT...WHICH
LOOKS GOOD FOR NOW AND BLENDS REASONABLY WELL WITH NEIGHBORING
GRIDS. NUMERICAL GUIDANCE TEMPERATURES FOR TONIGHT THRU THU QUITE
SIMILAR AND LOOK GOOD. FAVORED BLEND OF NAM/GFS GUIDANCE LOWS FOR
THU NIGHT. FAVORED WARMER OF GFS MEX/ENSEMBLE AND HPC GUIDANCE FOR
FRIDAY HIGHS UNDER PARTLY CLOUDY SKIES. FAVORED WARMER OF GUIDANCE
LOWS FOR FRI NIGHT WITH SOME SOUTHEAST WINDS AND AN INCREASE OF
CLOUDS/MOISTURE EXPECTED.

.LONG TERM...SATURDAY THROUGH TUESDAY

06/00Z GFS/ECMWF OFFER SOLUTIONS QUITE SIMILAR TO EACH OTHER TO 00Z
TUE...AT LEAST AT 500MB. GFS SHOWS DECENT RUN-TO-RUN /05/00Z/
CONSISTENCY TO 00Z MON WHILE ECMWF SHOWS DECENT RUN-TO-RUN
CONSISTENCY TO 00Z TUE. ENOUGH DIFFERENCES IN THE LOW LEVELS...WITH
GFS MORE AGGRESSIVE THAN ECMWF/UKMET BRINGING A SFC TROUGH/FRONT
INTO/ACROSS THE AREA SAT/SUN. GFS ENSEMBLE VARIABILITY STARTS TO
INCREASE ALREADY BY 00Z FRI. VARIABILITY SLOWLY INCREASES THRU 00Z
MON...BUT MEMBERS MAINTAIN A GOOD CONSENSUS ON THE LONGWAVE PATTERN
ACROSS NOAM/EASTERN PAC. ENSEMBLES BECOME QUITE NOISY BY 00Z TUE/
WED...WITH THE LONGWAVE PATTERN BECOMING LESS CERTAIN. FORECAST
CONFIDENCE AVERAGE FOR THE DAY 4-7 PERIOD. MODEL/ENSEMBLE CONSENSUS
HAS LOW PRESSURE IN THE CENTRAL/NORTHERN PLAINS BY SAT MORNING.
MODEL/ENSEMBLE CONSENSUS THEN FLATTENS THE UPPER RIDGE THRU THE
WEEKEND INTO EARLY NEXT WEEK AS A RATHER STRONG SHORTWAVE TRANSLATES
EAST ALONG THE US/CAN BORDER. MODELS DIFFER ON EASTWARD PROGRESSION
OF THE SFC WAVE/TROUGH INTO THE MEAN SFC RIDGE POSITION AS THIS
SHORTWAVE PASSES. EITHER WAY...WITH TROUGHING IN THE PLAINS AND MID
LEVEL LOW PRESSURE TO THE NORTH...SOUTHERLY LOW LEVEL FLOW ADVECTS A
MOISTURE RICH AIRMASS NORTHWARD THRU THE PLAINS AND INTO A MDT 850-
700MB BAROCLINIC ZONE OVER THE REGION FOR MUCH OF THE SAT-MON
PERIOD. PREVIOUS FORECAST GRID SET CARRIED SHRA/TSRA CHANCE FOR SAT
THRU MON...AND THIS STILL LOOKS GOOD THOUGH NOT EVERY PERIOD IS
EXPECT TO SEE RAIN. LEFT GRIDS DRY ON TUESDAY WITH MODEL CONSENSUS
INDICATING SHORTWAVE RIDGING ALOFT AND WEAK HIGH PRESSURE BUILDING
IN FROM CAN. NUMERICAL GUIDANCE TEMPS FOR SAT-TUE ALL QUITE SIMILAR
AND GENERALLY FAVORED A GFS MEX/ENSEMBLE MOS AND HPC BLEND...THOUGH
MAXES FOR SUN LOOKED ABOUT A CATEGORY TOO COOL.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

RRS
Hazardous weather outlook, Jun 6, 9:25 AM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LA CROSSE WI
925 AM CDT TUE JUN 6 2006

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-071100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
925 AM CDT TUE JUN 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP THIS AFTERNOON
AS A COLD FRONT MOVES ACROSS THE REGION. ENOUGH INSTABILITY IS
EXPECTED TO BE IN PLACE THIS AFTERNOON TO SUPPORT SOME SEVERE
WEATHER. LARGE HAIL AND DAMAGING WINDS LOOK TO BE THE MAIN
THREAT...ALTHOUGH AN ISOLATED TORNADO WILL BE POSSIBLE. LOCATIONS
ALONG AND EAST OF THE MISSISSIPPI RIVER WILL HAVE THE BEST CHANCE
FOR THE SEVERE WEATHER. THE MOST LIKELY TIMES FOR THE SEVERE WEATHER
SHOULD BE BETWEEN 2 AND 9 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT IS EXPECTED TO MOVE SLOWLY ACROSS THE UPPER MIDWEST
FRIDAY NIGHT THROUGH SATURDAY NIGHT. THE FRONT MAY THEN BECOME
STATIONARY JUST SOUTH OF THE AREA FOR SUNDAY THROUGH MONDAY. SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE STARTING FRIDAY NIGHT AND
CONTINUING INTO MONDAY. AT THIS TIME...CONDITIONS DO NOT APPEAR
FAVORABLE FOR THE DEVELOPMENT OF ANY SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

04/DAS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:29 PM CDTSevere Thunderstorm WarningARXJuneau, Monroe46 min
Jun 6, 4:52 PM CDTSevere Thunderstorm WarningARXRichland, Vernon53 min
Jun 6, 5:12 PM CDTSevere Thunderstorm WarningARXJuneau21 min
Jun 6, 5:36 PM CDTTornado WarningARXRichland24 min
Jun 6, 6:23 PM CDTSevere Thunderstorm WarningARXAdams37 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.